International Mathematical Forum

Online Edition, Vol. 12, 2017, no. 17-20

Buthainah A. A. Ahmed, Hassan N. Almrayatee
      Some properties of the operator equation STS=S^2 and TST=T^2 for dominant operator S
      International Mathematical Forum, Vol. 12, 2017, no. 17, 807-817
      https://doi.org/10.12988/imf.2017.7762

S. Somasundaram, S. S. Sandhya, T. S. Pavithra
      Lehmer-3 mean labeling of graphs
      International Mathematical Forum, Vol. 12, 2017, no. 17, 819-825
      https://doi.org/10.12988/imf.2017.6674

Jianbing Cao
      Refinements of the Dragomir inequality for integrable functions in a normed linear space
      International Mathematical Forum, Vol. 12, 2017, no. 17, 827-833
      https://doi.org/10.12988/imf.2017.7870

Richard F. Ryan
      A generalized Fermat equation with an emphasis on non-primitive solutions
      International Mathematical Forum, Vol. 12, 2017, no. 17, 835-840
      https://doi.org/10.12988/imf.2017.78701

Na Song, Zhengde Xia
      Almost periodic solutions for impulsive Lasota-Wazewska model with discontinuous coefficients
      International Mathematical Forum, Vol. 12, 2017, no. 17, 841-852
      https://doi.org/10.12988/imf.2017.7653

Humberto Serrano
      A non-linear system of parabolic type PDEs for epidemic models
      International Mathematical Forum, Vol. 12, 2017, no. 18, 853-860
      https://doi.org/10.12988/imf.2017.7867

Matthijs J. Warrens
      If d is super-metric, then d/(1+d) is super-metric
      International Mathematical Forum, Vol. 12, 2017, no. 18, 861-868
      https://doi.org/10.12988/imf.2017.7874

Hamid-Reza Fanai, Hamed Hessam
      On 2-Killing and conformal vector fields on Riemannian manifolds
      International Mathematical Forum, Vol. 12, 2017, no. 18, 869-878
      https://doi.org/10.12988/imf.2017.46126

Nevin Gurbuz
      Bishop 2-type frame for non-null curves
      International Mathematical Forum, Vol. 12, 2017, no. 18, 879-889
      https://doi.org/10.12988/imf.2017.71084

Mark Caay, Esperanza B. Arugay
      Perfect equitable domination of some graphs
      International Mathematical Forum, Vol. 12, 2017, no. 18, 891-900
      https://doi.org/10.12988/imf.2017.6792

N. O. Okeke, M. E. Egwe
      On properly discontinuous actions and their foliations
      International Mathematical Forum, Vol. 12, 2017, no. 19, 901-913
      https://doi.org/10.12988/imf.2017.7872

Mehdi Sadiq Abbas, Hiba Ali Salman
      Fully annihilator small stable modules
      International Mathematical Forum, Vol. 12, 2017, no. 19, 915-927
      https://doi.org/10.12988/imf.2017.7980

Rafael Jakimczuk
      Two topics in number theory: sum of divisors of the factorial and a formula for primes
      International Mathematical Forum, Vol. 12, 2017, no. 19, 929-935
      https://doi.org/10.12988/imf.2017.71088

Senay Baydas, Bulent Karakas
      Lie group structure on the set BP(R^2)
      International Mathematical Forum, Vol. 12, 2017, no. 19, 937-942
      https://doi.org/10.12988/imf.2017.7876

Olga Kosheleva, Vladik Kreinovich
      Propagation of probabilistic uncertainty: the simplest case (a brief pedagogical introduction)
      International Mathematical Forum, Vol. 12, 2017, no. 20, 943-952
      https://doi.org/10.12988/imf.2017.71191

Rafael Jakimczuk
      Diophantine equations. Elementary methods II
      International Mathematical Forum, Vol. 12, 2017, no. 20, 953-965
      https://doi.org/10.12988/imf.2017.71192

Afraa R. Sadek, Jalal H. Hussein
      On mildly-regular space
      International Mathematical Forum, Vol. 12, 2017, no. 20, 967-972
      https://doi.org/10.12988/imf.2017.710299

M. Bhanumathi, M. Thusleem Furjana
      On locating domination number of Boolean graph BG_2(G)
      International Mathematical Forum, Vol. 12, 2017, no. 20, 973-982
      https://doi.org/10.12988/imf.2017.7977

Xingya Fan
      Plancherel measures on Siegel type nilpotent Lie groups
      International Mathematical Forum, Vol. 12, 2017, no. 20, 983-990
      https://doi.org/10.12988/imf.2017.71193

Gustavo D. Medina, Nelson R. Ojeda, Jose H. Pereira, Luis G. Romero
      Fractional Laplace transform and fractional calculus
      International Mathematical Forum, Vol. 12, 2017, no. 20, 991-1000
      https://doi.org/10.12988/imf.2017.71194